Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 156, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 15, 2008, 3:47 PM CDT for 4 counties in Illinois. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2008, 3:47 PM CDT (20:47 UTC)
- Expired
- Jun 15, 2008, 4:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties DeWitt County, IL, Logan County, IL, Macon County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 24 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 3:50 PM CDT | HAIL 0.88 | 2 S Chestnut, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 11:42 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 325 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 1628 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KILX 152047 SVRILX ILC039-107-115-167-152130- /O.NEW.KILX.SV.W.0156.080615T2047Z-080615T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 347 PM CDT SUN JUN 15 2008 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN SANGAMON COUNTY IN CENTRAL ILLINOIS... NORTHWESTERN MACON COUNTY IN CENTRAL ILLINOIS... SOUTHWESTERN DE WITT COUNTY IN CENTRAL ILLINOIS... SOUTHEASTERN LOGAN COUNTY IN CENTRAL ILLINOIS... * UNTIL 430 PM CDT. * AT 347 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES NORTHEAST OF CORNLAND...OR ABOUT 12 MILES SOUTH OF LINCOLN...AND WAS MOVING EAST AT 32 MPH. * LOCATIONS IMPACTED INCLUDE... MOUNT PULASKI... CHESTNUT... LATHAM... WARRENSBURG... KENNEY... MAROA... FORSYTH... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4012 8891 3987 8889 3989 8946 4004 8944 TIME...MOT...LOC 2047Z 265DEG 28KT 3998 8934 $$ CHS
3 follow-up statements
000
WWUS53 KILX 152105
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
403 PM CDT SUN JUN 15 2008
ILC039-107-115-167-152130-
/O.CON.KILX.SV.W.0156.000000T0000Z-080615T2130Z/
DE WITT-LOGAN-MACON-SANGAMON-
403 PM CDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN LOGAN...SOUTHWESTERN DE WITT...NORTHWESTERN MACON
AND NORTHEASTERN SANGAMON COUNTIES...
AT 402 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS
LOCATED 6 MILES SOUTHWEST OF LATHAM...OR ABOUT 17 MILES WEST OF
DECATUR...MOVING EAST AT 32 MPH.
AT 352 PM A TRAINED SPOTTER REPORTED PENNY SIZED HAIL ONE MILE NORTH
OF BUFFALO.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
LATHAM...
CHESTNUT...
WARRENSBURG...
ROWELL...
FORSYTH...
MAROA...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3987 8889 3989 8939 3997 8933 4005 8938
4012 8891
TIME...MOT...LOC 2103Z 265DEG 28KT 3991 8924
$$
CHS000
WWUS53 KILX 152119
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
420 PM CDT SUN JUN 15 2008
ILC107-167-152130-
/O.CAN.KILX.SV.W.0156.000000T0000Z-080615T2130Z/
LOGAN-SANGAMON-
420 PM CDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN AND
NORTHEASTERN SANGAMON COUNTIES IS CANCELLED...
AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3987 8889 3989 8914 3996 8913 4004 8908
4012 8891
TIME...MOT...LOC 2120Z 267DEG 35KT 3990 8902
$$
ILC039-115-152130-
/O.CON.KILX.SV.W.0156.000000T0000Z-080615T2130Z/
DE WITT-MACON-
420 PM CDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHERN DE WITT AND NORTHERN MACON COUNTIES...
AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 2 MILES SOUTH OF WARRENSBURG...OR ABOUT 8 MILES NORTHWEST OF
DECATUR...MOVING EAST AT 40 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
FORSYTH...
MAROA...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3987 8889 3989 8914 3996 8913 4004 8908
4012 8891
TIME...MOT...LOC 2120Z 267DEG 35KT 3990 8902
$$
CHS000
WWUS53 KILX 152128
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
426 PM CDT SUN JUN 15 2008
ILC039-115-152136-
/O.EXP.KILX.SV.W.0156.000000T0000Z-080615T2130Z/
DE WITT-MACON-
426 PM CDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DE WITT AND NORTHERN
MACON COUNTIES EXPIRES AT 430 PM CDT...
AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEPARATE SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
NORTHEAST MACON AND EASTERN DEWITT COUNTIES UNTIL 515 PM.
LAT...LON 3987 8889 3989 8914 3996 8913 4004 8908
4012 8891
TIME...MOT...LOC 2126Z 267DEG 35KT 3990 8894
$$
CHSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:34 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 15, 2:34 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 234 PM CDT SUN JUN 15 2008 .DISCUSSION... ISSUED 234 PM CDT SUN JUN 15 2008 LATEST SURFACE ANALYSIS SHOWED A COMPLEX WEATHER PATTERN ACROSS THE FORECAST AREA AND POINTS UPSTREAM. A COLD FRONT EXTENDED FROM LAKE SUPERIOR INTO THE CENTRAL PLAINS. MEANWHILE...AN OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION EXTENDED FROM SOUTHERN LAKE MICHIGAN...THROUGH SOUTHERN ILLINOIS...INTO SOUTHEAST IOWA. CLOSER TO HOME...ANOTHER OUTFLOW WAS JUST NORTH OF A LINE FROM QUINCY TO CHAMPAIGN. THE ONGOING AND YET TO DEVELOP CONVECTION ALONG THESE BOUNDARIES THROUGH TONIGHT IS THE PRIMARY FORECAST CONCERN OVER THE NEXT FEW DAYS. ONCE THE ABOVE MENTIONED COLD FRONT PASSES THROUGH TONIGHT...QUIETER AND COOLER WEATHER IS EXPECTED FOR MUCH OF THE NEXT SEVERAL DAYS. NOT SURPRISINGLY...THE MODELS ARE STRUGGLING WITH THE ONGOING CONVECTION AND WILL NOT BE OF SIGNIFICANT USE TONIGHT. OTHERWISE... 12Z MODELS IN REASONABLE AGREEMENT WITH RESPECT TO FEATURES EXPECTED TO IMPACT REGION OVER THE NEXT FEW DAYS. GUIDANCE TEMPERATURES GENERALLY CLOSE/REASONABLE...SO WILL NOT STRAY TOO FAR. SHORT TERM...TONIGHT THROUGH WEDNESDAY... TONIGHT...EXPECT STRONG TO SEVERE THUNDERSTORMS TO TRACK EAST SOUTHEAST ACROSS THE FORECAST AREA INTO EARLY EVENING...ASSOCIATED WITH CURRENT STRONG COMPLEX. THESE STORMS WILL BE MOVING INTO AN AREA WITH STEEP LAPSE RATES AND WITH FAIRLY STRONG UNIDIRECTIONAL WIND SHEAR PROFILES. THE PREDOMINANT THREATS WITH THESE STORMS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. ADDITIONAL SHOWER/STORM DEVELOPMENT IS POSSIBLE UNTIL THE COLD FRONT PASSES THROUGH THE REGION LATER TONIGHT...BUT THE EXTENT AND POTENTIAL SEVERITY OF THIS DEVELOPMENT WILL BE DETERMINED BY HOW MUCH STABILIZATION OCCURS DUE TO THE ONGOING STORMS. MONDAY THROUGH WEDNESDAY...BULK OF THE PRECIPITATION SHOULD BE SOUTH AND EAST OF THE FORECAST AREA BY EARLY MONDAY AS SURFACE FRONT PUSHES SOUTH OF THE REGION. THEN...FAIRLY DEEP UPPER TROFFING OVER THE UPPER GREAT LAKES WILL SLOWLY SHIFT EAST AND ALLOW THE UPPER FLOW OVER THE FORECAST AREA TO BECOME NEUTRAL. HIGH PRESSURE WILL BUILD ACROSS THE REGION AT THE SURFACE AS A RESULT. THESE FEATURES WILL PROVIDE US WITH QUIET AND COOLER CONDITIONS. LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY...MODEL/ENSEMBLE AGREEMENT REMAINS PRETTY GOOD THROUGH THE PERIOD. TROFFING OVER EASTERN NORTH AMERICA AND RIDGING OVER THE PLAINS WILL SLOWLY SHIFT EAST WITH TIME...ALLOWING A GRADUAL MODERATION IN TEMPERATURES HEADING INTO THE WEEKEND. WE WILL ALSO BE AT GREATER RISK OF IMPULSES RIDING THE TOP OF THE RIDGE AND BRINGING US PRECIPITATION CHANCE HEADING INTO THE END OF THE WEEK. THE DETAILS ON THE PRECIPITATION RISK IS STILL TRICKY...SO WILL NOT GO ABOVE A SLIGHT CHANCE MENTION AT THIS TIME FRIDAY INTO SUNDAY. BAK && .AVIATION... ISSUED 1250 PM CDT SUN JUN 15 2008 STRONG TO SEVERE SQUALL LINE OVER SE IA AND NW MO FROM SW OF THE QUAD CITIES TO KC TO RACE EAST ACROSS THE CENTRAL IL TAF SITES DURING THIS AFTERNOON. STORMS TO AFFECT PIA/SPI BY 20Z...DEC AND SPI BY 21Z AND CMI BY 22Z. HAVE WIND GUSTS OF 45 KTS WITH 1 MILE VSBY FROM HEAVY RAIN AND CEILINGS OF 2500 FT. AFTER A ONE TO TWO HOUR PERIOD OF THE SQUALL LINE...HAVE A COUPLE HOUR PERIOD OF SHOWERS AND THUNDERSTORMS EARLY THIS EVENING TIL 00Z TO 02Z. THEN VFR CONDITIONS TO PREVAIL AGAIN REST OF TONIGHT AND MON MORNING. SW WINDS AROUND 10 TO 12 KTS TO TURN NW AS THE COLD FRONT OVER SE WI/IA INTO NW MO TO PASS SE THRU CENTRAL IL THIS EVENING. QUIETER WX EXPECTED MON WITH SCATTERED TO BROKEN CLOUDS ABOVE 3K FT AS HIGH PRESSURE OVER MT SETTLES INTO THE CENTRAL PLAINS. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 15, 3:11 PM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 311 PM CDT SUN JUN 15 2008 ILZ027>031-036>038-040>043-047>051-161100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 311 PM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY... THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THROUGH EARLY EVENING WITH THE PRIMARY THREAT BEING STRAIGHT LINE WIND DAMAGE AND LARGE HAIL. THE THUNDERSTORM THREAT WILL GRADUALLY SHIFT TO THE SOUTHEAST BEFORE SUNSET AS THE COLD FRONT SWEEPS THROUGH. INTERESTS ALONG THE ILLINOIS RIVER FROM HAVANA TO BEARDSTOWN WILL EXPERIENCE FLOODING INTO EARLY NEXT WEEK. IN ADDITION...ALONG THE SANGAMON RIVER...AREAS AROUND CHANDLERVILLE WILL BE SEEING SOME MINOR FLOODING THROUGH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED UNTIL 7 PM. ILZ044>046-052>057-061-161100- CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT- SHELBY-VERMILION- 311 PM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY... THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THROUGH SUNSET. THE PRIMARY THREAT BEING STRAIGHT LINE WIND DAMAGE AND LARGE HAIL. THE THUNDERSTORM THREAT WILL GRADUALLY SHIFT TO THE SOUTHEAST AFTER SUNSET AS THE COLD FRONT SWEEPS THROUGH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH SUNSET. ILZ062-063-066>068-071>073-161100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 311 PM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ...SEVERE THUNDERSTORMS LIKELY LATE THIS AFTERNOON AND EVENING... A STRONG COLD FRONT WILL MOVE TOWARDS CENTRAL AND SOUTHEAST ILLINOIS LATE TODAY BRINGING AN INCREASING THREAT FOR THUNDERSTORMS TO THE AREA. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL THIS EVENING. THE THUNDERSTORMS WILL GRADUALLY WEAKEN AND EDGE OUT OF OUR AREA AFTER MIDNIGHT AS THE COLD FRONT SWEEPS ACROSS THE AREA. EXTENSIVE RUNOFF FLOODING FROM PREVIOUS RAINFALL WILL CONTINUE OVER MANY AREAS OF EAST CENTRAL AND SOUTHEAST ILLINOIS FOR THE NEXT COUPLE OF DAYS. IN ADDITION...SEVERAL RIVERS AND STREAMS WILL CONTINUE OUT OF THEIR BANKS INCLUDING THE WABASH...LITTLE WABASH...AND EMBARRAS RIVERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EARLY MONDAY MORNING BUT IT APPEARS THE THREAT FOR SEVERE WEATHER WILL BE SOUTHEAST OF THE AREA. FOR THE REMAINDER OF THE PERIOD...NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED BETWEEN 5 AND 9 PM. HUETTL
In the hours before
Local storm report, Jun 15, 3:35 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
335 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG MORTON 40.61N 89.47W
06/15/2008 TAZEWELL IL NWS EMPLOYEE
6 INCH TREE LIMBS BLOWN DOWN. ESTIMATED 60 MPH WIND
GUSTS.
&&
BAKLocal storm report, Jun 15, 3:36 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
336 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND GST DEER CREEK 40.63N 89.33W
06/15/2008 M71 MPH TAZEWELL IL MESONET
&&
BAKLocal storm report, Jun 15, 3:40 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
340 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM NON-TSTM WND GST GOODFIELD 40.63N 89.27W
06/15/2008 E70 MPH WOODFORD IL EMERGENCY MNGR
60 TO 70 MPH WINDS IN GOODFIELD.
&&
BAKLocal storm report, Jun 15, 3:41 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
341 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM TSTM WND GST GOODFIELD 40.63N 89.27W
06/15/2008 E70.00 MPH WOODFORD IL EMERGENCY MNGR
60 TO 70 MPH WINDS IN GOODFIELD.
&&
BAKLocal storm report, Jun 15, 3:44 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
344 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND DMG CUBA 40.49N 90.19W
06/15/2008 FULTON IL EMERGENCY MNGR
SEVERAL 6 FOOT HIGH TREES AND POWER POLES SNAPPED.
&&
BAKLocal storm report, Jun 15, 3:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
346 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM TSTM WND GST HARTSBURG 40.25N 89.44W
06/15/2008 E60.00 MPH LOGAN IL EMERGENCY MNGR
LARGE TREES BLOWN DOWN.
0342 PM TSTM WND GST 1 SE ELKHART 40.01N 89.47W
06/15/2008 E60.00 MPH LOGAN IL EMERGENCY MNGR
&&
BAKThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:21 AM CDT | Areal Flood Warning | ILX | Clark, Crawford, Jasper | 48 hr |
| Jun 15, 9:32 AM CDT | Areal Flood Warning | ILX | Crawford, Jasper, Lawrence, Richland | 48 hr |
| Jun 15, 1:51 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 54 min |
| Jun 15, 2:06 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 39 min |
| Jun 15, 2:21 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria | 34 min |
| Jun 15, 2:42 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Logan, Mason, Peoria, Schuyler, Tazewell | 63 min |
| Jun 15, 3:02 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 43 min |
| Jun 15, 3:14 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 46 min |
| Jun 15, 3:29 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Piatt, Tazewell, Woodford | 61 min |
| Jun 15, 4:15 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Macon, Piatt | 60 min |
| Jun 15, 4:24 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Stark | 51 min |
| Jun 15, 4:39 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 36 min |
| Jun 15, 5:03 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 42 min |
| Jun 15, 5:22 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 38 min |
| Jun 15, 5:52 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar | 53 min |
| Jun 15, 6:40 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper | 50 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.